# SDR DXTA2025050303344

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 14,549 hours, 11,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN OVER SEAT 7 DOES NOT ILLUMINATE W/ EMERG LIGHT SWITCH ON CORRECTIVE ACTION: REMOVED LIGHT PN:9919040-6 SN:118004048 IAW 560XL MM 33-20-04 INSTALLED NEW LIGHT PN:99190404-23 SN:202200000034039 IAW 560XL MM 33-20-04 OPS CHECK GOOD VERIFIED INSTALLATION AND OP'S CHECK GOOD.
